RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 1, Pages 1–16 (Mi msb8042)  

Seconde section

Распространенiе формулы бинома на дробныя и отрицательные показатели

A. Yu. Davidov


Full text: PDF file (875 kB)

Citation: A. Yu. Davidov, “Распространенiе формулы бинома на дробныя и отрицательные показатели”, Mat. Sb., 3:1 (1868), 1–16

Citation in format AMSBIB
\Bibitem{Dav68}
\by A.~Yu.~Davidov
\paper Распространенiе формулы бинома на дробныя и отрицательные показатели
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 1
\pages 1--16
\mathnet{http://mi.mathnet.ru/msb8042}


Linking options:
  • http://mi.mathnet.ru/eng/msb8042
  • http://mi.mathnet.ru/eng/msb/v3/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:135
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020